# SDR 2000UALA00103

- Difficulty date: February 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7292U
- Make and model: Boeing 727222
- Aircraft serial: 21570
- Aircraft time: 61,058 hours, 34,976 cycles
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL PRESSURIZATION.  RETURNED TO  ORD.  *S/D*  FOUND LOUD SQUEAL AT DOOR 1L- UPPER CORNER OF DOOR SEAL TORN.  REPAIRED SEAL PER MM 52-00-02 AND DOOR WAS RIGGED PER MM SPECS.
